# SDR REXA04038

- Difficulty date: November 24, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Part time: 5,157 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON CLIMB OUT FROM DSM QRH FOLLOWED CONTINUED WITH UNEVENTFUL LANDING.  SYSTEM RESET, PLACED FLAPS ON 72 HOUR WATCH IAW AD98-20-01.
